Depression caused by taking interferons (and in many other instances) is NOT a matter of "feeling blue", or something over which you have control.
It is a *chemical imbalance in your brain* and correctable..or at least treatable, by medications for it. You need to tell your doctor. Maybe there are reasons why you can't take an antidepressant and Concerta -- your doctor would know, and be able to adjust and "tweak" the medications so that you can find something that will both help you sleep and also deal with the depression.
And it may be that the interferon drugs (Avonex, Betaseron, Rebif) aren't something you can take, and you'd need to try Copaxone (which does not have depression as a side effect).
At any rate, it's not your fault, it's clearly connected to your starting Avonex, and you need to talk with your doctor about it.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....